# SDR CALA2024011200083

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 45,877 hours, 24,379 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFT CARGO DOOR OPEN INDICATION ON TAKE OFF, NO LOSE OF CABIN PRESSURIZATION... ADJUSTED AFT CARGO DOOR BOTTOM SENSOR TARGET PER AMM 52-71-12--400 34WV OPS CHECK DOOR. NO FAULTS FOUND. NO LIGHT ON OPS CHECK PER 52-71-00-710-001.
